DOI 10.1080/09273972.2026.2637566
Isolated fourth cranial nerve palsy in a patient treated with pembrolizumab: a case report.
Аннотация
Introduction
Pembrolizumab is widely used in melanoma treatment and may rarely be associated with neuro-ophthalmic immune-related adverse events. Isolated ocular motor nerve palsies are exceptional.
Methods
We report a 76-year-old man who presented with sudden vertical binocular diplopia six weeks after starting adjuvant pembrolizumab following resection of cutaneous melanoma. A comprehensive neurological, ophthalmological, laboratory, and neuroimaging assessment was performed.
Results
Ocular motility examination revealed an isolated right superior oblique palsy. Brain and orbital MRI showed no abnormalities. Serum creatine kinase was elevated, without clinical evidence of myocarditis or generalized myopathy. After discontinuation of pembrolizumab and initiation of low-dose corticosteroids, diplopia progressively resolved and creatine kinase levels normalized. Discussion: This case describes a rare isolated fourth cranial nerve palsy temporally associated with pembrolizumab, highlighting the importance of considering uncommon neuro-ophthalmic presentations during immune checkpoint inhibitor therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.